Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    3
  • views
    8075

Day 17 Accutane

accupho

1380 views

My face has definitely become less oily, in fact, it is quite dry. All my normally active areas (everywhere on cheeks) are inactive bar one lesion. This is quite impressive. Only new lesions after antibiotics are 3 in the middle of my forehead which I find quite unsightly but what can you do...My face is just full of red marks / early scars...whatever you want to call them, so I know its a long road to recovery. I am getting very few lesions so at least there is steady improvement rather than steady decline

Anyway, for the side effects, what most people want to hear about. I have been eating a lot of sugar free mints. This normally causes on to pass win and have a bad stomach. I'm suffering from these and I'm also on accutane, so go figure which ones doing it. I'm not sure. All things such as fatigue (muscle and sleep) seem to be exacerbated by Accutane. Now I'm into week 3 my skin is more dry, I enjoy moisturising and during the day my skin doesn't look oily ever.

I have been drinking, sometimes heavily. I know this causes temporary cellular inflation so my acne may look worse after a night out. If I cut down / when I am concerned by my drinking it is because I know it may damage my liver more when on accutane and I may have to stop. The effect on my skin is negligible



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×